# SDR SWIA202157424

- Difficulty date: February 27, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Bs 469 S16-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT, REMOVE AND REPAIR THE L-H FRAME FS469 AT STRINGER 16L TO THE SPLICE AT STRINGER 20L TO FOM   (C-CHECK RO 4/4/2021)    REMOVED AND INSTALLED NEW L-H FRAME PARTS AT FS 469 AT 16L TO 20L REF. CRJ 700 SRM 53-00-06-201-A03 AND REO 670-53-21-1964 REV-- DATE 2021-03-02. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
